# SDR SWAA2025120933758

- Difficulty date: November 10, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,980 hours, 19,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CABIN EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS ARE DETERIORATED.   REMOVED AND REPLACED LH FWD CABIN EMERGENCY PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-51-15-960-801.
